# SDR SWAA2013041114748

- Difficulty date: March 26, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR MOUNT CORRODED AT BS 344, LBL 59.  REMOVED AND REPLACED MOUNT PER SRM.
